# SDR DALA2024041704505

- Difficulty date: April 15, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 35,781 hours, 4,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Seat 33b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 EMERGENCY LIGHT AT SEAT 33B DAMAGED/BROKEN. CORRECTIVE ACTION: REMOVED AND REPLACED DAMAGED EMERGENCY LIGHT AT SEAT 33B REF A330 AMM 33-53 OPS CHECK OKAY. (0295442)
